• Higher Finiteness Properties of Reductive Arithmetic Groups in Positive Characteristic: the Rank Theorem 

      [OWP-2011-05] Bux, Kai-Uwe; Köhl, Ralf; Witzel, Stefan (Mathematisches Forschungsinstitut Oberwolfach, 2011-05-8)
      We show that the finiteness length of an $S$-arithmetic subgroup $\Gamma$ in a noncommutative isotropic absolutely almost simple group $\mathcal{G}$ over a global function field is one less than the sum of the local ranks ...
    • Hight functions on quaternionic Stiefel manifolds 

      [OWP-2015-10] Macías-Virgós, Enrique; Strom, Jeffrey; Tanré, Daniel; Oprea, John (Mathematisches Forschungsinstitut Oberwolfach, 2015-07-29)
      In this note, we study height functions on quaternionic Stiefel manifolds and prove that all these height functions are Morse-Bott. Among them, we characterize the Morse functions and give a lower bound for their number ...
    • Holomorphic automorphic forms and cohomology 

      [OWP-2014-07] Bruggeman, Roelof W.; Ch'oe, Yŏng-ju; Diamantis, Nikolaos (Mathematisches Forschungsinstitut Oberwolfach, 2014-04-25)
      We investigate the correspondence between holomorphic automorphic forms on the upper half-plane with complex weight and parabolic cocycles. For integral weights at least 2 this correspondence is given by the Eichler integral. ...
    • Holonomy Groups of $G_2^*$-Manifolds 

      [OWP-2017-07] Fino, Anna; Kath, Ines (Mathematisches Forschungsinstitut Oberwolfach, 2017-03-07)
      We classify the holonomy algebras of manifolds admitting an indecomposable torsion free $G_2^*$-structure, i.e. for which the holonomy representation does not leave invariant any proper non-degenerate subspace. We realize ...
    • Homogenization of a nonlinear monotone problem with nonlinear Signorini boundary conditions in a domain with highly rough boundary 

      [OWP-2018-06] Gaudiello, Antonio; Mel'nyk, Taras A. (Mathematisches Forschungsinstitut Oberwolfach, 2018-04-16)
      We consider a domain $\Omega_\varepsilon\subset\mathbb{R}^N$, $N\geq2$, with a very rough boundary depending on~$\varepsilon$. For instance, if $N=3$ the domain $\Omega_\varepsilon$ has the form of a brush with an ...
    • Homological properties of piecewise hereditary algebras 

      [OWP-2009-11] Happel, Dieter; Zacharia, Dan (Mathematisches Forschungsinstitut Oberwolfach, 2009-03-05)
      Let $\Lambda$ be a finite dimensional algebra over an algebraically closed field $k$. We will investigate homological properties of piecewise hereditary algebras $\Lambda$. In particular we give lower and upper bounds of ...
    • Homology and $K$-Theory of Torsion-Free Ample Groupoids and Smale Spaces 

      [OWP-2020-20] Proietti, Valerio; Yamashita, Makoto (Mathematisches Forschungsinstitut Oberwolfach, 2020-10-09)
      Given an ample groupoid, we construct a spectral sequence with groupoid homology with integer coefficients on the second sheet, converging to the $K$-groups of the groupoid C*-algebra when the groupoid has torsion-free ...
    • Hopf Algebras in Combinatorics, Volume 1 

      [OWP-2020-14] Grinberg, Darij; Reiner, Victor (Mathematisches Forschungsinstitut Oberwolfach, 2020-07-29)
    • Hopf Algebras in Combinatorics, Volume 2 

      [OWP-2020-15] Grinberg, Darij; Reiner, Victor (Mathematisches Forschungsinstitut Oberwolfach, 2020-07-30)
    • How Quantum Information Can Improve Social Welfare 

      [OWP-2020-13] Groisman, Berry; Mc Gettrick, Michael; Mhalla, Mehdi; Pawlowski, Marcin (Mathematisches Forschungsinstitut Oberwolfach, 2020-07-16)
      In [2, 18, 5, 19, 4] it has been shown that quantum resources can allow us to achieve a family of equilibria that can have sometimes a better social welfare, while guaranteeing privacy. We use graph games to propose ...
    • Hölder Continuity of the Spectra for Aperiodic Hamiltonians 

      [OWP-2019-05] Beckus, Siegfried; Bellissard, Jean; Cornean, Horia (Mathematisches Forschungsinstitut Oberwolfach, 2019-02-26)
      We study the spectral location of a strongly pattern equivariant Hamiltonians arising through configurations on a colored lattice. Roughly speaking, two configurations are "close to each other" if, up to a translation, ...
    • Hölder-Differentiability of Gibbs Distribution Functions 

      [OWP-2007-13] Keßeböhmer, Marc; Stratmann, Bernd (Mathematisches Forschungsinstitut Oberwolfach, 2007-03-29)
      In this paper we give non-trivial applications of the thermodynamic formalism to the theory of distribution functions of Gibbs measures (devil’s staircases) supported on limit sets of finitely generated conformal iterated ...
    • Hutchinson's Intervals and Entire Functions from the Laguerre-Pólya Class 

      [OWP-2022-19] Nguyen, Thu Hien; Vishnyakova, Anna (Mathematisches Forschungsinstitut Oberwolfach, 2022-12-12)
      We find the intervals $[\alpha, \beta (\alpha)]$ such that if a univariate real polynomial or entire function $f(z) = a_0 + a_1 z + a_2 z^2 + \cdots $ with positive coefficients satisfy the conditions $ \frac{a_{k-1}^2}{ ...
    • Hypergroups and Twin Buildings, I 

      [OWP-2023-10] French, Christopher; Zieschang, Paul-Hermann (Mathematisches Forschungsinstitut Oberwolfach, 2023-06-19)
      We discuss a conjecture on thick twin buildings the verification of which is needed in order to show that thick twin buildings are mathematically equivalent to regular actions of certain twin Coxeter hypergroups. (A ...
    • An Identification Therorem for PSU6(2) and its Automorphism Groups 

      [OWP-2011-08] Parker, Christopher; Stroth, Gernot (Mathematisches Forschungsinstitut Oberwolfach, 2011-05-10)
      We identify the groups PSU6(2), PSU6(2):2, PSU6(2):3 and Aut(PSU6(2)) from the structure of the centralizer of an element of order 3.
    • The Index of Singular Zeros of Harmonic Mappings of Anti-Analytic Degree One 

      [OWP-2017-03] Luce, Robert; Sète, Olivier (Mathematisches Forschungsinstitut Oberwolfach, 2017-02-02)
      We study harmonic mappings of the form $f(z) = h(z) - \overline{z}$, where $h$ is an analytic function. In particular we are interested in the index (a generalized multiplicity) of the zeros of such functions. Outside the ...
    • An inductive approach to coxeter arrangements and solomon's descent algebra 

      [OWP-2011-16] Douglass, J. Matthew; Pfeiffer, Götz; Röhrle, Gerhard (Mathematisches Forschungsinstitut Oberwolfach, 2011-05-17)
      In our recent paper [3], we claimed that both the group algebra of a finite Coxeter group W as well as the Orlik-Solomon algebra of W can be decomposed into a sum of induced one-dimensional representations of centralizers, ...
    • Inductive Freeness of Ziegler’s Canonical Multiderivations for Reflection Arrangements 

      [OWP-2017-14] Hoge, Torsten; Röhrle, Gerhard (Mathematisches Forschungsinstitut Oberwolfach, 2017-04-30)
      Let $A$ be a free hyperplane arrangement. In 1989, Ziegler showed that the restriction $A''$ of $A$ to any hyperplane endowed with the natural multiplicity is then a free multiarrangement. We initiate a study of the stronger ...
    • Infeasibility certificates for linear matrix inequalities 

      [OWP-2011-28] Klep, Igor; Schweighofer, Markus (Mathematisches Forschungsinstitut Oberwolfach, 2011-05-25)
      Farkas' lemma is a fundamental result from linear programming providing linear certi cates for infeasibility of systems of linear inequalities. In semidefinite programming, such linear certificates only exist for strongly ...
    • The ingram conjecture 

      [OWP-2010-02] Barge, M.; Bruin, H.; Štimac, S. (Mathematisches Forschungsinstitut Oberwolfach, 2010-03-8)
      We prove the Ingram Conjecture, i.e., we show that the inverse limit spaces of every two tent maps with different slopes in the interval [1,2] are non-homeomorphic. Based on the structure obtained from the proof, we also ...